Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

August 15, 2021Huerfano County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 15, 2021, 4:38 PM MDT for Huerfano County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2021, 4:38 PM MDT (22:38 UTC)
Expired
Aug 15, 2021, 5:30 PM MDT
In force
52 min
Issued by
NWS Pueblo, CO
Hail
0.25 in
Wind
50

County Huerfano County, CO

The radar

The Pueblo radar (KPUX), 101 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.6 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-475 J/kg
Mixed-layer LCL
2654 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

335 
WWUS85 KPUB 152238
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
438 PM MDT Sun Aug 15 2021
 
COZ074-087-088-152330-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
438 PM MDT Sun Aug 15 2021

...Strong thunderstorms will impact portions of southeastern Huerfano
and northwestern Las Animas Counties through 530 PM MDT...

At 438 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northeast of Walsenburg to near
Aguilar. Movement was southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph, brief pea size hail and locally 
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Strong thunderstorms will be near...
  Aguilar around 445 PM MDT.

Other locations in the path of these storms include Hoehne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3772 10426 3719 10429 3741 10474 3785 10473
TIME...MOT...LOC 2238Z 292DEG 14KT 3774 10465 3746 10466 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

$$

KT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 15, 3:04 PM MDT, 1 hour 34 minutes earlier.

Area forecast discussion, Aug 15, 3:04 PM MDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
304 PM MDT Sun Aug 15 2021

.SHORT TERM...(This evening through Monday)
Issued at 301 PM MDT Sun Aug 15 2021

Currently...

Busy day evolving as a rather impressive short wave apparent in the
water vapor over ID/WY continues to move southeast towards the
region. Showers and thunderstorms are already will underway at 1:45
pm and only expect them to increase as upslope flow deepens over the
region.

Rest of today into tonight...

Flash flood watch issued for mainly the southern mtns as the
combination of the rather deep upslope flow combines with the short
wave to bring a threat of locally heavy rain to mainly the east
facing slopes of the southern mtns. Additionally, shear is
increasing with the upslope and CAPE values are increasing per SPC
meso page, and expect to see a few strong to locally severe storms
over the plains later this afternoon into this evening.

Storms will likely linger until late this evening and may last into
the early morning hour over the plains.

Tomorrow...

Main precip chances tomorrow will be along the New Mexico border and
the higher terrain mainly south of US-50. Some of the rain over
these region may be locally heavy once again. Drier air is fcst to
advect into the northern sections of the fcst area and this should
decrease the threat of precip over this region. Max temps should be
about 3 to 6F cooler than today.  \/Ho

.LONG TERM...(Monday night through Sunday)
Issued at 301 PM MDT Sun Aug 15 2021

...Flash Flooding could be a concern for burn scar areas on Tuesday
during the later afternoon/evening hours, with the Decker scar in
particular, and more of a concern for all burn scars from Wednesday
evening through early Friday morning. Flash flooding for urban areas
and potentially severe thunderstorms will also be be possible from
Wednesday evening though Friday morning as an unseasonably dynamic
system affects the region...

For Tuesday...isolated to scattered thunderstorms will develop over
the central mountains during the afternoon and evening hours. A few
thunderstorms could develop over the eastern mountains as well,
especially over the Rampart Range towards late evening. A slight
chance of thunderstorms could occur over the northern I-25
corridor/Palmer Divide area.

For Wednesday...scattered thunderstorms will develop over the
central mountains during the afternoon and over the eastern
mountains and northern plains during the evening hours. A slight
chance of severe thunderstorms are possible over the eastern plains
during late evening hours, especially over the northern areas of the
CWA and the Palmer Divide.

For Thursday...scattered thunderstorms will develop throughout the
afternoon over the mountains and evening over the plains. Showers
and thunderstorms will continue into the late evening hours over the
plains and into Friday morning. Some of these storms could be
severe.

For Friday...thunderstorms will be possible over southern areas of
the CWA during the early morning hours, there could also be a few
storms developing during the late afternoon/early evening hours over
the eastern mountains and along the I-25 corridor going into the
late evening hours.

For Saturday...thunderstorms will be possible during the afternoon
and evening hours, especially over the southeast plains.

Detailed discussion:

Monday night...

Skies will continue to clear and any remaining isolated shower
and/or thunderstorm that have developed earlier in the evening over
the southern plains and southern Sangre de Cristo Mountains/Raton
Mesa area, should either weaken or exit the CWA before 06Z as the
upper level wave continues to propagate southward into New Mexico.
Temperatures will cool right around the seasonal average for most
locations, from the upper 50s to low 60s over most of the plains, to
the 40s and low 50s for the San Luis and Upper Arkansas River
Valley, to the mid 30s and 40s for high country.

Tuesday...

Ridging will temporarily build back in with most of the eastern
areas of the CWA will be dry as the brunt of the monsoonal moisture
plume remains further to the west. There will be some residual
moisture over the area from the upper level disturbance, and
therefore afternoon and evening thunderstorms will develop over the
central mountains, with some isolated thunderstorms for the eastern
mountains and a slight chance over the northern I-25 corridor/Palmer
Divide area as well. The mid level shear will be weak with little to
no steering flow, therefore these orographically induced
thunderstorms could become relatively stationary. This has the
possibility of producing some heavy and persistent rainfall for
certain locations and lead to some of the burn scar areas being
impacted by flash flooding, with the Decker burn scar looking to be
the most at risk. Temperatures will also be back on the rebound,
with most areas being slightly above the seasonal average.

Wednesday...

The deterministic models do begin to have some continuity with an
approaching major shortwave trough originating out of the NW CONUS
with a closed 500mb low and advancing towards the region, however,
they do differ on the exact timing and orientation of this system.
the ECMWF has this being a little more of a deeper and slower moving
trough, which does not have the frontal boundary begin to push into
the CWA until much later in the evening on Wednesday, whereas the
GFS has the orientation having a slightly more positively tilted
axis and moving into the CWA earlier, which could allow for more
convection to be possible during the afternoon and evening if this
ends up being the case. Most of the initial convection looks to be
confined to the western and northern areas of the CWA, and then
gradually move in over the plains by later in the evening and going
into the early morning hours on Thursday. Depending on the location
of the frontal boundary associated with this system, there could be
potentially severe thunderstorms over the northern areas of the CWA,
with the Palmer Divide having the best chance of occurrence. There
could also be some flash flooding over burn scar and urban areas
where upper level trough and the surface boundary happens to settle,
although it is still too far out to have high confidence of where
this location will be. Temperatures on Wednesday will be the warmest
for this week as ridging, along with southerly flow and downsloping
winds ahead of the troughing upstream, really heat things up over
the plains.

Thursday through Friday...

Depending on the position of the boundary and orientation will
determine which areas see a chance of thunderstorms and potentially
a severe risk as well over the eastern plains for Thursday
afternoon/evening. There appears to be more moisture available with
the GFS and this will allow for there to be a greater chance of a
burn scar flash flooding risk if this model ends up better resolving
this system. One more thing to keep in mind is that passage of the
cold front will usher in much cooler air and this could end up
drying out and stabilizing the lower levels much more as the ECMWF
reflects. The deterministic models to tend to differ quite
drastically by late Thursday evening where the ECMWF has the more
elongated trough orientated more north to south and being just east
of the CWA and a closed low over eastern North Dakota by 12Z on
Friday, and the GFS has the surface low positioned much further to
the north over southern Canada, and keeps the boundary still over
the southeastern portion of the CWA due to the more positively
tilted orientation. These models will continue to be analyzed in the
upcoming days to determine which has been more consistent.

Saturday...

If the ECMWF ends up resolving this major shortwave better, it will
result in the elongated boundary beginning to retrograde back up to
the north and over the region, increasing the chance of
thunderstorms over most areas of the CWA, especially over the
southeast plains. If the GFS resolves it better, the boundary will
have moved further eastward and a return of southerly flow and
residual moisture behind it will allow for convection to develop
later in the afternoon, with a better chance over the eastern
plains. So either way, it appears that certain areas of the CWA will
be impacted by thunderstorms on this day. Stewey

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 301 PM MDT Sun Aug 15 2021

Except in areas of thunderstorm activity, VFR conditions are
anticipated at all of the 3 taf sites during this period. Thunder
will be possible the rest of the afternoon at each site, with the
activity decreasing by early to mid evening.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 1 AM MDT Monday for COZ072>075-079-080-
087.

&&

SHORT TERM...HODANISH
LONG TERM...STEWARD
AVIATION...HODANISH
Hazardous weather outlook, Aug 15, 11:30 AM MDT, 5 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1130 AM MDT Sun Aug 15 2021

COZ058>089-093>099-161730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1130 AM MDT Sun Aug 15 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous thunderstorms are expected across the area
this afternoon and evening. A few strong to marginally severe
storms will be possible over all of the plains. Hail up to the
size of quarters and wind gusts to 60 mph will be possible.

Heavy rainfall will also result in a small chance for flash
flooding over the burn scars this afternoon and early evening. The
best chance for burn scar flash flooding will be over the Spring
burn scar. Local urban and street flooding cannot be ruled out
over the remainder of the region.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Showers and thunderstorms are expected Monday afternoon and
evening over the San Juan Mountains, southern Sangre de Cristo
Mountains and Raton Mesa along the New Mexico border. Locally
heavy rainfall will heighten the flash flood risk on the Spring
Burn Scar.

Isolated thunderstorms are possible on Tuesday along the
Continental Divide. Much uncertainty exists in the Wednesday
through Saturday time frame with regards to the upper pattern and
thunderstorm potential. There could be periods of thunderstorms
each afternoon and evening across southern Colorado.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening.

Hodanish

In the hours before

Special weather statement, Aug 15, 2:24 PM MDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
224 PM MDT Sun Aug 15 2021

COZ081-084-085-152100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
224 PM MDT Sun Aug 15 2021

...A strong thunderstorm will impact portions of west central El Paso
County through 300 PM MDT...

At 224 PM MDT, Doppler radar was tracking a strong thunderstorm over
western Colorado Springs, moving southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Colorado Springs, Stratmoor, Fort Carson, Cimarron Hills, Peterson
  AFB, Security, Fountain and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3886 10498 3895 10488 3881 10458 3869 10477
TIME...MOT...LOC 2024Z 312DEG 15KT 3887 10484

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MG/SH
Special weather statement, Aug 15, 2:58 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
258 PM MDT Sun Aug 15 2021

COZ078>080-083-086-152130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
258 PM MDT Sun Aug 15 2021

...A strong thunderstorm will impact portions of southeastern
Fremont, northeastern Custer and west central Pueblo Counties through
330 PM MDT...

At 258 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Junkins Burn Scar, moving south at 10 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Junkins Burn Scar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3834 10526 3836 10504 3810 10502 3812 10526
TIME...MOT...LOC 2058Z 007DEG 9KT 3826 10514

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

MG/SH
Special weather statement, Aug 15, 3:01 PM MDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
301 PM MDT Sun Aug 15 2021

COZ060>062-152130-
Central Chaffee County Below 9000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
301 PM MDT Sun Aug 15 2021

...A strong thunderstorm will impact portions of central Chaffee
County through 330 PM MDT...

At 259 PM MDT, Doppler radar was tracking thunderstorms in the Chalk
Cliffs area of Chaffee county. the storms were moving southwest at
15 mph.

HAZARD...Locally heavy rain.

SOURCE...Radar indicated.

IMPACT...High water will be possible in the Chalk Cliffs area. Some
         small hail may also occur.

This strong thunderstorm will be near...
  Alpine around 305 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3881 10625 3874 10606 3864 10618 3864 10634
TIME...MOT...LOC 2059Z 030DEG 18KT 3872 10622

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

Hodanish
Special weather statement, Aug 15, 4:16 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
416 PM MDT Sun Aug 15 2021

COZ085-086-089-093-095-152300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-
416 PM MDT Sun Aug 15 2021

...Strong thunderstorms will impact portions of northwestern Otero,
southeastern El Paso, southwestern Kiowa, Crowley and northeastern
Pueblo Counties through 500 PM MDT...

At 415 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles west of Forder to 12 miles northeast
of Pueblo Depot to near Blende. Movement was east at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Fowler, Olney Springs, Manzanola, Crowley, Ordway and Sugar City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3852 10405 3852 10326 3830 10341 3791 10381
      3824 10475 3850 10435 3875 10406
TIME...MOT...LOC 2215Z 277DEG 46KT 3868 10392 3845 10418 3827 10446

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MG/KT
Special weather statement, Aug 15, 4:38 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
438 PM MDT Sun Aug 15 2021

COZ074-087-088-152330-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
438 PM MDT Sun Aug 15 2021

...Strong thunderstorms will impact portions of southeastern Huerfano
and northwestern Las Animas Counties through 530 PM MDT...

At 438 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northeast of Walsenburg to near
Aguilar. Movement was southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph, brief pea size hail and locally
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Aguilar around 445 PM MDT.

Other locations in the path of these storms include Hoehne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3772 10426 3719 10429 3741 10474 3785 10473
TIME...MOT...LOC 2238Z 292DEG 14KT 3774 10465 3746 10466

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 7:15 PM MDTSpecial Weather StatementPUBSaguache30 min
Aug 14, 7:41 PM MDTSpecial Weather StatementPUBSaguache34 min
Aug 14, 9:37 PM MDTSpecial Weather StatementPUBEl Paso23 min
Aug 15, 2:01 AM MDTFlash Flood Warning Considerable damage threatPUBCostilla, Huerfano3 hr
Aug 15, 1:05 PM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more7 hr
Aug 15, 1:50 PM MDTFlash Flood WarningPUBChaffee, Saguache2 hr
Aug 15, 2:24 PM MDTSpecial Weather StatementPUBEl Paso36 min
Aug 15, 2:58 PM MDTSpecial Weather StatementPUBCuster32 min
Aug 15, 3:01 PM MDTSpecial Weather StatementPUBChaffee29 min
Aug 15, 3:08 PM MDTFlash Flood WarningPUBChaffee2 hr
Aug 15, 4:16 PM MDTSpecial Weather StatementPUBCrowley, Pueblo44 min
Aug 15, 5:18 PM MDTSpecial Weather StatementPUBCrowley27 min
Aug 15, 5:54 PM MDTSpecial Weather StatementPUBLas Animas36 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.